# SDR K11A10012872001A

- Difficulty date: February 10, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,267 hours, 32,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 290-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE STRAP LOOSE AND CRACKED.
